Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 16, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 7, 2022, 2:41 PM MDT for Boulder County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2022, 2:41 PM MDT (20:41 UTC)
- Expired
- Jul 7, 2022, 3:34 PM MDT
- In force
- 53 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Boulder County, CO
The radar
The Denver radar (KFTG), 80 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
743
WGUS55 KBOU 072041
FFWBOU
COC013-072345-
/O.NEW.KBOU.FF.W.0016.220707T2041Z-220707T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
241 PM MDT Thu Jul 7 2022
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
North Central Boulder County in northeastern Colorado...
* Until 545 PM MDT.
* At 241 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 0.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of North Central Boulder County and the Calwood
burn area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Heavy rainfall will cause flash flooding of creeks, streams, and
ditches in the Calwood burn area. Rock slides or debris flows can
also be expected. The main areas of concern are Heil Valley Ranch
and Lefthand Creek just above US 36.
&&
LAT...LON 4019 10536 4019 10525 4013 10525 4011 10533
4013 10540 4017 10540 4019 10537
FLASH FLOOD...RADAR INDICATED
$$
RPK1 follow-up statement
309
WGUS75 KBOU 072134
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
334 PM MDT Thu Jul 7 2022
COC013-072144-
/O.CAN.KBOU.FF.W.0016.000000T0000Z-220707T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boulder CO-
334 PM MDT Thu Jul 7 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL BOULDER
COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4019 10536 4019 10525 4013 10525 4011 10533
4013 10540 4017 10540 4019 10537
$$
RPKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 11:00 AM MDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 7, 11:00 AM MDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1100 AM MDT Thu Jul 7 2022 .UPDATE... Issued at 1100 AM MDT Thu Jul 7 2022 Conditions are warming up quicker than expected today with DIA already sitting at 85 degrees. For comparison, the 15Z HRRR has DIA at 77 degrees at 11AM so models are a bit too cool. The warmer than expected temperatures will lead to more areas hitting their convective temperature and good coverage of showers and storms this afternoon. With higher confidence in scattered storms today, PoPs were adjusted to highlight a few areas where the main storm development should take place. One of the areas will be Larimer and Weld Counties as a boundary has setup there with northeast winds at Cheyenne and light southerly winds at Fort Collins. Cumulus are already growing along this boundary and storms should initiate soon. As storms move southeastward towards better instability, they may become strong to severe. The primary area for strong to severe storms will be within a trapezoid from Cheyenne, WY to DIA to Akron to Sidney, NE. This area will have the highest instability with mixed-layer CAPE above 1,000 j/kg and will have the best deep layer shear due to the increase in easterly surface winds behind the aforementioned boundary. Large hail and damaging wind gusts will be the main concern in the strongest storms. With good moisture still in place today, burn area flash flooding will be a risk. The Cameron Peak and East Troublesome burn areas will be the primary burn areas to watch. Otherwise, scattered storms are expected across much of the rest of the area but they are less likely to reach severe thresholds compared to the region outlined above. && .SHORT TERM...(Today and tonight) Issued at 325 AM MDT Thu Jul 7 2022 High dewpoints around 60 degrees this morning across the lower elevations, in the wake of yesterday's expansive convection, may promote some low stratus development over portions of the plains and urban corridor until slightly after sunrise this morning. A couple of locations including Longmont are reporting visibility below 6 miles with low ceilings as of 3AM. For today, the main change in the synoptic pattern will be a slight amplification of the ridge over western Colorado and Utah, helping push temperatures a few degrees higher with highs into the upper 80's for much of the flatlands. With the moisture stream from the southwest a little cut off, PWAT will be on the decline, though still above 1" over the plains and urban corridor. With slightly faster storm motions and the reduction in moisture availability, suspect flash flooding will not be an issue for the flatlands today, although a limited threat may persist for the burn scars. Sufficient instability and a weak cap will help sustain a fresh round of scattered thunderstorms this afternoon, albeit less numerous and intense compared to yesterday. A few strong storms will still be possible, particularly over the northern plains/Cheyenne Ridge, where CAMs are highlighting more consistent convective activity under enhanced deep layer shear. A marginal severe threat will still exist in the plains, but overall can expect a reduction in storm severity. .LONG TERM...(Friday through Wednesday) Issued at 325 AM MDT Thu Jul 7 2022 Main concern for the extended period will be well-above normal temperatures Friday into the weekend, potentially reaching triple digits Saturday and Sunday for the plains. Upper level ridging begins to build over the region Friday with the main moisture plume more south and east of the region. Despite general drying, there should be residual moisture around with up to 1.0" precipitable water on the plains and 0.5-0.7" for the higher terrain. Combined with marginal instability in most areas, this will support diurnal scattered showers/thunderstorms, with higher chances over the mountains. Some solutions hint at a subtle disturbance brushing the northeast corner which may result in increased shower/storm chances. In that scenario, a few stronger storms may be supported given higher moisture and instability(MLCAPE ~1000- 1500 J/kg) over the northeast corner. Coverage of showers/storms will be low given less moisture overall. With temps warming aloft, highs will be a few degrees warmer with highs in the low 90s for the low elevations and 70s for most of the high country. The ridge aloft strengthens further into the weekend. NAEFS guidance highlights this pattern well with heights and temperatures in the 99th percentile. A good cluster of GFS and ECMWF ens members show highs in the low 100s with others showing upper 90s at DEN for Saturday and Sunday. Bottom line, be prepared for heat this weekend. Issuance of a heat advisory remains a possibility for the plains/urban corridor, especially if confidence increases for widespread 100F+ temps/above normal lows as the weekend nears closer. Drier air and limited instability keep precipitation chances low although, can't rule out low chances for isolated to scattered afternoon storms over the mountains. Sunday, the ridge flattens as a shortwave trough passes to the north. Limited instability & moisture will lead to similar precipitation chances as Saturday. Hot, dry, breezy conditions highlight potential for at least elevated fire weather conditions, mostly over the plains this weekend. Early next week, there is a consensus a ridge begins to gradually build in from the west with NW flow aloft. This will allow a few disturbances embedded in the flow to sweep across the plains Tuesday and Wednesday accompanied by at least a slight increase in moisture. Modest instability and moisture will support shower/thunderstorm chances each day. Ensemble guidance signals potential for the return of monsoon moisture towards the end of the week which will further increase precip chances and coverage. Temperatures next week will be cooler than the weekend with highs in the low 90s for the plains and 70s/80s for the high country. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1100 AM MDT Thu Jul 7 2022 Winds are light this morning and will continue to be light into the afternoon hours. Isolated to scattered TS development will be likely this afternoon, with possible impacts to all terminals. Brief gusts to 35 kts will be possible with any outflow winds and ceilings could reach 6-7 kft which could lead to ILS being needed. Winds will work their way towards drainage tonight. Tomorrow, there will be lower coverage of storms but an outflow boundary or two could still impact the terminals with gusty winds. && .HYDROLOGY... Issued at 325 AM MDT Thu Jul 7 2022 Scattered thunderstorms will develop after midday across the high country once again. Moisture today will be tapered relative to previous days, so anticipate a reduction in precipitation intensity, with rainfall rates generally remaining below 0.25"/hr. Although the threat of burn scar flash flooding will be non-zero, it will be rather limited as a result. Minor hydrologic responses will certainly be possible with any heavier cells, but there are no significant debris flow concerns at this time, particularly after multiple days of near-threshold rainfall over some recent scars which in many cases has failed to yield notable impacts. Conditions trend drier Friday into the weekend limiting the flash flood threat over the burn areas. Moisture gradually returns to the region next week and combined with modest instability, may lead to an increased threat for flash flooding over the burn areas. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Danielson SHORT TERM...Rodriguez LONG TERM...Mensch AVIATION...Danielson HYDROLOGY...Rodriguez/Mensch
Hazardous weather outlook, Jul 7, 12:26 PM MDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1226 PM MDT Thu Jul 7 2022 COZ030>051-081830- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1226 PM MDT Thu Jul 7 2022 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms this afternoon. A few may be strong, mainly in portions of the northern plains, with gusty outflow winds, large hail, and heavy rain the primary threats. There is potential for burn area flash flooding especially over the East Troublesome and Cameron Peak burn areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday isolated to scattered showers and thunderstorms possible Friday afternoon with the best chances over the high country south of I-70. Main concern for impacts is heat this weekend. There is high confidence for well-above normal temperatures with highs potentially approaching triple digits for the urban corridor and into the low 100s for the east plains. Dry conditions will result in an increased threat for elevated fire weather conditions this weekend. Breezy conditions Sunday may promote spotty near-critical to critical conditions for the north plains (north Weld) and high mountain valleys of North Park. Cooler unsettled weather is expected next week with a better chance for storms. There is the potential that one or two of the storms could become strong to severe on the plains Monday and Tuesday. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Jul 7, 11:19 AM MDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1119 AM MDT THU JUL 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM HEAVY RAIN 1 N BRUSH 40.26N 103.63W
07/07/2022 E1.30 INCH MORGAN CO PUBLIC
0450 PM TORNADO 3 WSW BRUSH 40.24N 103.68W
07/06/2022 MORGAN CO STORM CHASER
SNAPPED POWER POLE.
0445 PM TORNADO 4 ESE FORT MORGAN 40.25N 103.72W
07/06/2022 MORGAN CO TRAINED SPOTTER
OAK TREES RIPPED APART.
0348 PM HAIL STRASBURG 39.74N 104.31W
07/06/2022 E1.00 INCH ARAPAHOE CO PUBLIC
0330 PM HAIL 1 NW STRASBURG 39.75N 104.32W
07/06/2022 E0.50 INCH ADAMS CO PUBLIC
0328 PM HAIL 1 SSW STRASBURG 39.72N 104.31W
07/06/2022 E1.00 INCH ARAPAHOE CO PUBLIC
0315 PM HAIL 1 ENE CHEESMAN RESERVOI 39.22N 105.25W
07/06/2022 E1.00 INCH DOUGLAS CO PUBLIC
0305 PM HAIL 14 WSW HUGO 39.06N 103.70W
07/06/2022 M1.00 INCH LINCOLN CO STORM CHASER
ESTIMATED WIND GUSTS TO 60 MPH, ALONG WITH
HEAVY RAIN ALONG HIGHWAY 71.
0245 PM TORNADO 7 ENE GROVER 40.90N 104.10W
07/06/2022 WELD CO STORM CHASER
BRIEF TORNADO.
0243 PM HAIL 11 N KIOWA 39.50N 104.44W
07/06/2022 E1.00 INCH ELBERT CO TRAINED SPOTTER
0240 PM HAIL 10 N KIOWA 39.49N 104.44W
07/06/2022 M1.00 INCH ELBERT CO TRAINED SPOTTER
0220 PM HAIL 2 NNE KIOWA 39.38N 104.44W
07/06/2022 E1.00 INCH ELBERT CO PUBLIC
&&Local storm report, Jul 7, 12:10 PM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1210 PM MDT THU JUL 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM HEAVY RAIN 1 N BRUSH 40.26N 103.63W
07/07/2022 E1.30 INCH MORGAN CO PUBLIC
0450 PM TORNADO 3 WSW BRUSH 40.24N 103.68W
07/06/2022 MORGAN CO STORM CHASER
SNAPPED POWER POLE.
0445 PM TORNADO 4 ESE FORT MORGAN 40.25N 103.72W
07/06/2022 MORGAN CO TRAINED SPOTTER
OAK TREES RIPPED APART.
0348 PM HAIL STRASBURG 39.74N 104.31W
07/06/2022 E1.00 INCH ARAPAHOE CO PUBLIC
0330 PM HAIL 1 NW STRASBURG 39.75N 104.32W
07/06/2022 E0.50 INCH ADAMS CO PUBLIC
0328 PM HAIL 1 SSW STRASBURG 39.72N 104.31W
07/06/2022 E1.00 INCH ARAPAHOE CO PUBLIC
0315 PM HAIL 1 ENE CHEESMAN RESERVOI 39.22N 105.25W
07/06/2022 E1.00 INCH DOUGLAS CO PUBLIC
0305 PM HAIL 14 WSW HUGO 39.06N 103.70W
07/06/2022 M1.00 INCH LINCOLN CO STORM CHASER
ESTIMATED WIND GUSTS TO 60 MPH, ALONG WITH
HEAVY RAIN ALONG HIGHWAY 71.
0245 PM TORNADO 7 ENE GROVER 40.90N 104.10W
07/06/2022 WELD CO STORM CHASER
BRIEF TORNADO.
0243 PM HAIL 11 N KIOWA 39.50N 104.44W
07/06/2022 E1.00 INCH ELBERT CO TRAINED SPOTTER
0240 PM HAIL 10 N KIOWA 39.49N 104.44W
07/06/2022 M1.00 INCH ELBERT CO TRAINED SPOTTER
0228 PM HAIL 6 N KIOWA 39.43N 104.46W
07/06/2022 M1.25 INCH ELBERT CO STORM CHASER
0220 PM HAIL 2 NNE KIOWA 39.38N 104.44W
07/06/2022 E1.00 INCH ELBERT CO PUBLIC
&&Special weather statement, Jul 7, 1:41 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Denver CO
141 PM MDT Thu Jul 7 2022
COZ038-072015-
Larimer County Below 6000 Feet/Northwest Weld County CO-
141 PM MDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of north central Weld
County through 215 PM MDT...
At 140 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Purcell, or 22 miles northeast of Greeley, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Purcell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4073 10441 4063 10453 4063 10464 4080 10465
4080 10441
TIME...MOT...LOC 1940Z 266DEG 11KT 4071 10458
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RPKSpecial weather statement, Jul 7, 2:04 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Denver CO
204 PM MDT Thu Jul 7 2022
COZ035-038-039-072030-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
204 PM MDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of south central
Larimer and northeastern Boulder Counties through 230 PM MDT...
At 204 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinewood Springs, or 25 miles southwest of Fort Collins, moving east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lyons, Carter Lake, Pinewood Springs and Allenspark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4018 10543 4034 10544 4034 10517 4018 10517
TIME...MOT...LOC 2004Z 273DEG 19KT 4025 10532
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RPKSpecial weather statement, Jul 7, 2:12 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Denver CO
212 PM MDT Thu Jul 7 2022
COZ038-042-043-072045-
Central and South Weld County CO-Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
212 PM MDT Thu Jul 7 2022
...Strong thunderstorms will impact portions of northwestern Weld
County through 245 PM MDT...
At 212 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of South Greeley to 3 miles west
of Milton Reservoir, or along a line extending from 11 miles
southeast of Cheyenne to 12 miles south of Greeley. Movement was east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greeley, Evans, Milliken, Eaton, LaSalle, Ault, Kersey, Gilcrest,
Pierce, Grover, Purcell, Galeton, Gill, Barnesville, Hereford,
Briggsdale and Lucerne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4100 10416 4027 10433 4029 10485 4100 10468
TIME...MOT...LOC 2012Z 272DEG 16KT 4104 10462 4024 10470
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RPKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:14 PM MDT | Tornado Warning | BOU | Washington | 31 min |
| Jul 6, 6:44 PM MDT | Tornado Warning | BOU | Washington | 31 min |
| Jul 6, 6:50 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 6, 6:58 PM MDT | Tornado Warning | BOU | Washington | 19 min |
| Jul 6, 7:22 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 38 min |
| Jul 7, 12:22 PM MDT | Areal Flood Advisory | BOU | Grand | 83 min |
| Jul 7, 12:33 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 7, 12:42 PM MDT | Flash Flood Warning | BOU | Grand | 104 min |
| Jul 7, 1:41 PM MDT | Special Weather Statement | BOU | Weld | 34 min |
| Jul 7, 2:04 PM MDT | Special Weather Statement | BOU | Boulder | 26 min |
| Jul 7, 2:12 PM MDT | Special Weather Statement | BOU | Weld | 33 min |
| Jul 7, 2:54 PM MDT | Flash Flood Warning | BOU | Larimer | 108 min |
| Jul 7, 3:36 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 39 min |
| Jul 7, 3:39 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 51 min |
| Jul 7, 3:48 PM MDT | Special Weather Statement | BOU | Denver | 42 min |
| Jul 7, 4:08 PM MDT | Special Weather Statement | BOU | Crowley | 37 min |
| Jul 7, 4:21 PM MDT | Special Weather Statement | BOU | Logan | 24 min |
| Jul 7, 4:30 PM MDT | Special Weather Statement | BOU | Logan | 30 min |
| Jul 7, 4:33 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 27 min |
| Jul 7, 5:02 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 28 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.